# SDR CALA2021100601804

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 61,818 hours, 27,123 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Part number: NA
- Condition: Missing
- Location: Mlg Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REF L/P 7172025. LEFT MLG BLANKING PLUG MISSING. SEE PHOTO. REF ECRA 3211-01346 REV A. PERFORMED INTERIM REPAIR PER PART 1. ISSUED DIP TO ACCOMPLISH DAILY INSP. PER PART 2 AND PERMANENT REPAIR PER PART 3 WITHIN 25 FLT. HOURS. OK TO DIP . DAILY INSPECTION REQUIRED PER PART 2 AND PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR WITHIN 25 FH PER PART 3. PER ECRA 3211-01346 SEE PHOTO. QC REVIEWED RECORDS UPDATE.............VD QC REVIEWED RIR: DAILY ("D" METER, NO M&E REQ.) T/A: 25 FH...............VD/U353583 TOMCQC REV PERFORMED INSTALLED PLUG ON LH LANDING GEAR REF ECRA 3211-01346
